A. The diltiazem dose may cause mild signs, if any at all. Monitor for lethargy or GI upset. The thyroid meds may cause vomiting or diarrhea as well as hyperactivity, panting or high blood pressure. You can monitor your dog for these symptoms or you can see your vet or go to a veterinary ER. Either clinic should be able to induce vomiting if the ingestion was recent or provide supportive care if your dog is showing clinical signs of toxicity from either medication.
DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.
IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.
Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.
User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.
petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.
Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.
Your account has been reactivated.